# SDR AALA201706099027

- Difficulty date: June 8, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 6,781 hours, 698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRPLANE HEALTH MONITORING ALERT MESSAGES FOR AN INTERNAL FAULT ON THE L3 DOOR AFT SEAT REMOTE WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT.   FAULT CODES 33-12125 AND 33-12127.  ACCOMPLISHED SYSTEM CONFIGURATION IAW AMM DMC-B787-A-33-51-00-03A-300D-A AND EMERGENCY LIGHTS BITE TEST IAW AMM B787-A-33-51-00-07A-343A-A.  NO FAULTS FOUND.  OPERATIONAL CHECKED GOOD.
